Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

July 7, 2015Morris County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 7, 2015, 3:26 PM EDT for Morris County, Warren County, New Jersey. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2015, 3:26 PM EDT (19:26 UTC)
Expired
Jul 7, 2015, 4:30 PM EDT
In force
64 min
Issued by
NWS Philadelphia/Mount Holly

Counties Morris County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 98 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
317 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

769 
WWUS81 KPHI 071926
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EDT TUE JUL 7 2015
 
NJZ001-007>009-PAZ062-072030-
MORRIS-SUSSEX-HUNTERDON-WARREN-NORTHAMPTON-
326 PM EDT TUE JUL 7 2015

...A CLUSTER OF HEAVY SHOWERS WILL AFFECT NORTHERN 
HUNTERDON...SOUTHERN WARREN... WESTERN MORRIS...SOUTH CENTRAL 
SUSSEX...NORTHERN BUCKS AND SOUTHEASTERN NORTHAMPTON COUNTIES...

AT 324 PM EDT...A CLUSTER OF HEAVY SHOWERS WAS OVER WASHINGTON...OR 
15 MILES NORTHEAST OF EASTON...MOVING NORTHEAST AT 15 MPH.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE SHOWERS...AND MAY
CAUSE LOCALIZED FLOODING OF POOR DRAINAGE AREAS. DO NOT DRIVE 
YOUR VEHICLE THROUGH FLOODED ROADWAYS.


THESE SHOWERS WILL BE NEAR...
  CALIFON AND GREAT MEADOWS-VIENNA AROUND 340 PM EDT.
  BEATYESTOWN AROUND 350 PM EDT.
  LONG VALLEY AND ALLAMUCHY-PANTHER VALLEY AROUND 355 PM EDT.
  HACKETTSTOWN AROUND 400 PM EDT.
  CHESTER AROUND 410 PM EDT.
  STANHOPE AND BUDD LAKE AROUND 420 PM EDT.
  MENDHAM...NETCONG AND SUCCASUNNA AROUND 425 PM EDT.
  DOVER...HOPATCONG...WHARTON...MOUNT ARLINGTON...VICTORY GARDENS AND
SUCCASUNNA-KENVIL AROUND 430 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE PALMER HEIGHTS...
BEATTYESTOWN AND PHILLIPSBURG.

LAT...LON 4081 7448 4059 7519 4061 7520 4058 7527
      4068 7536 4105 7464
TIME...MOT...LOC 1924Z 243DEG 14KT 4078 7495 
$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 7, 11:48 AM EDT, 3 hours 38 minutes earlier.

Area forecast discussion, Jul 7, 11:48 AM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 AM EDT TUE JUL 7 2015

.SYNOPSIS...
A TROUGH OF LOW PRESSURE LOCATED TO OUR SOUTH TODAY WILL MERGE
WITH A COLD FRONTAL BOUNDARY APPROACHING THE REGION TONIGHT. THIS
FRONTAL BOUNDARY WILL VERY SLOWLY MOVE THROUGH THE REGION BY
FRIDAY, BECOMING NEARLY STATIONARY. SEVERAL WAVES OF LOW PRESSURE
WILL ALSO TRAVEL EASTWARD ALONG THE BOUNDARY. A WARM FRONTAL
BOUNDARY WILL THEN LIFT NORTHEASTWARD THROUGH THE REGION NEXT
WEEKEND GIVING WAY TO ANOTHER COLD FRONTAL BOUNDARY BY THE MIDDLE
OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE SKY VARIED FROM PARTLY TO MOSTLY CLOUDY OVER OUR FORECAST
AREA LATE THIS MORNING. SCATTERED SHOWERS WERE DEVELOPING IN BERKS
COUNTY, THE LEHIGH VALLEY, THE POCONOS AND NORTHWESTERN NEW
JERSEY. ALSO, THERE WERE ISOLATED RAIN SHOWERS IN SOUTHERN NEW
JERSEY.

THE ISOLATED SHOWERS IN SOUTHERN NEW JERSEY SHOULD DISSIPATE
DURING THE EARLY AFTERNOON. MOST OF THE GUIDANCE, INCLUDING THE
HRRR, IS FOCUSING THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS
FOR THIS AFTERNOON FROM EASTERN PENNSYLVANIA INTO NORTHERN AND
CENTRAL NEW JERSEY. IT APPEARS AS THOUGH NORTHEASTERN MARYLAND,
DELAWARE AND SOUTHERN NEW JERSEY WILL BECOME RAIN-FREE.

A MID LEVEL SHORT WAVE TROUGH EXTENDED FROM WESTERN PENNSYLVANIA
TO CENTRAL VIRGINIA LATE THIS MORNING. THE FEATURE WILL PROGRESS
TO THE EAST AND IT SHOULD PASS OVER OUR REGION FROM ABOUT MID
AFTERNOON TO EARLY EVENING. THE SHORT WAVE TROUGH WILL HELP TO
TRIGGER THE DEVELOPMENT OF ADDITIONAL SHOWERS AND THUNDERSTORMS
ACROSS THE NORTHERN PART OF OUR FORECAST AREA. MIXED LEVEL CAPE
VALUES SHOULD RISE TO AROUND 750 TO 1000 J/KG DURING PEAK HEATING.
WHILE PRECIPITABLE WATER VALUES ARE EXPECTED TO DROP FROM AROUND
1.75 INCHES THIS MORNING TO ABOUT 1.5 INCHES THIS AFTERNOON,
LOCALLY HEAVY RAINFALL REMAINS POSSIBLE.

TEMPERATURES RANGED MAINLY FROM THE UPPER 70S TO THE MIDDLE 80S
LATE THIS MORNING. TEMPERATURES ARE FORECAST TO RISE NEAR 90
DEGREES IN MUCH OF OUR REGION DURING THE AFTERNOON. READINGS
SHOULD GET NO HIGHER THAN THE LOWER AND MIDDLE 80S IN THE ELEVATED
TERRAIN AND ALONG THE IMMEDIATE COAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
RAINFREE THIS EVENING AND QUITE WARM! THEN A BAND OF CONVECTION
AHEAD OF THE EWD MOVING COLD FRONT MAY ARRIVE AND CROSS NE PA AND
NW NJ NEAR AND AFTER MIDNIGHT WITH ISOLATED EMBEDDED THUNDER. PWAT
IN THE EARLY EVENING BRIEFLY DRIES TO 1.4 INCHES BUT WITH THE
CONVECTIVE BAND, INCREASES TO 1.85 INCHES BY WEDNESDAY MORNING.

OTHERWISE...I CALL IT SUMMERTIME FAIR-A TYPICAL WARM SUMMER
NIGHT!

USED THE WARMER OF THE AVAILABLE MOS GUIDANCE FOR TONIGHT.

LIGHT SW WIND.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
WEDNESDAY AND WEDNESDAY NIGHT: A COLD FRONTAL BOUNDARY BEGINS TO
ENTER THE PICTURE WEDNESDAY AFTERNOON AND EVENING GIVING US THE
TRIGGER MISSING TODAY FOR A MORE WIDESPREAD SHOWER AND
THUNDERSTORM CHANCE. WITH THE HIGHER CHANCES OF RAIN, HIGH
TEMPERATURES MAY NOT REACH THE FULL POTENTIAL DUE TO THE PRESENCE
OF MORE CLOUDS. DID KNOCK DOWN THE HIGHS BUT NOT AS MUCH AS MET/
MAT ECMWF MOS DO, GIVEN THE MAJORITY OF PRECIPITATION HOLDS OFF
TILL AFTER 18Z. PLENTY OF WINDOW FOR WARMING AHEAD OF THE FRONT.
ANOTHER RESULT OF THE PROSPECTS FOR INCREASED CLOUD COVER IS THAT
MODELED INSTABILITY HAS DECREASED TO UNDER 1000 J/KG OF CAPE IN
SOME PARTS OF THE REGION COUPLED WITH LESS IN THE WAY OF MODELED
STEEP LAPSE RATES. SHEAR CONTINUES TO LOOK TO BE MINIMAL AS WELL
IN THE REGION. THIS POINTS TO ANY STRONG/SEVERE STORM TO BE
ISOLATED. HEAVY RAIN LOOKS TO BE THE PRIMARY CONCERN WITH PW
VALUES NEAR 2 INCHES. STORM MOTIONS LOOK FASTER AS WELL, SO EVEN
WITH THE INCREASED CONVERGE ANY OCCURRENCES OF FLASH FLOODING MAY
NOT BE WIDESPREAD. THIS WOULD LEAD TO MORE TYPICAL POOR DRAINAGE
FLOODING ISSUES. A WARM, MUGGY NIGHT IS LIKELY WEDNESDAY NIGHT AS
WELL WITH PLENTY OF CLOUD COVER TO KEEP TEMPERATURES UP.

THURSDAY THROUGH FRIDAY NIGHT: THE FRONTAL BOUNDARY WILL LIKELY
SLOWLY SAG TO OUR SOUTH IN THIS TIME FRAME WITH THE POTENTIAL FOR
A WAVE OF LOW PRESSURE LATE THURSDAY TO BUCKLE IT BACK NORTH FOR A
SHORT PERIOD. THIS KEEPS A SHOWER/STORM CHANCE GOING AS WELL INTO
FRIDAY. AFTER THE PASSAGE OF THE FRONT, A COOLER AIR MASS WILL
ADVECT INTO THE REGION. MODELING DOES DIFFER ON HOW FAST THE FRONT
COMES THROUGH THE REGION. THE 00Z 7/7 NAM AND ECMWF ARE SLOWER AND
TAKE A LOW PRESSURE SYSTEM INTO THE EASTERN LAKES/ NORTH OF OUR
REGION, BRINGING RENEWED WARM AND INSTABILITY ADVECTION INTO THE
REGION LATE THURSDAY (WARM FRONT) BEFORE SENDING THE FRONT BACK
SOUTH ON FRIDAY. THESE POSSIBILITIES PLACE A HIGHER SHEAR
ENVIRONMENT IN THE REGION COUPLED WITH THE INCREASING INSTABILITY
LATE THURSDAY, MORE OF A SEVERE THREAT. THE MORE PROGRESSIVE
SOLUTIONS AKA THE GFS AND CMC WEAKEN THE LOW PRESSURE TO OUR
SOUTH. OUR FORECAST RAISES POPS AND SETS UP A QPF MAX AREA ACROSS
NORTHERN PARTS OF THE FORECAST AREA THURSDAY AND THURSDAY NIGHT.
THE NAM DOES HAVE A BIAS OF TRACKING LOWS TO FAR NORTH IN THE LAST
24-36 HOURS OF MODEL RUNS. SO THIS FORECAST DID NOT FULLY JUMP ON
THE BOARD WITH THE SLOWER MOVING FURTHER NORTH FRONTAL IDEA. IT
WILL BE COOLER AS WELL WITH A SOMEWHAT MORE REFRESHING AIR MASS
COMING IN BEHIND THE FRONT. RAIN CHANCES MAY LINGER ON FRIDAY IN
THE DELMARVA.

SATURDAY THROUGH MONDAY NIGHT: ANOTHER WARM FRONT WILL PUSH
NORTHWARD INTO THE REGION LATER IN THE WEEKEND. SO THE SOMEWHAT
COOLER AND LESS HUMID AIR MASS WILL GET REPLACED BY ANOTHER ROUND
OF HOT AND HUMID WEATHER EARLY NEXT WEEK. DID TREND TEMPERATURES
THAN THE ENSEMBLE GUIDANCE BY EARLY NEXT WEEK. THE ENSEMBLE
GUIDANCE POPS WERE ALSO LOWERED IN THIS FORECAST GIVEN NORMAL 5-7
DAY FORECAST UNCERTAINTIES.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

AS THE WIND SHIFTS MORE SOUTHWESTERLY, CONDITIONS IMPROVE TO VFR
SCT-BKN AOA 3500 FEET. CIGS RISE FURTHER TO AOA 5000 FT EARLY
THIS AFTERNOON THEN CLEAR FROM SW TO NE LATER IN THE DAY AS THE
PWAT DROPS. SCATTERED IFR SHOWERS AND ISOLATED TSTMS IN THE 16Z-
21Z TIME FRAME, MAINLY ALONG AND NW OF I-95. A COUPLE OF THESE
STORMS MAY PRODUCE A GUST TO 35 KT.

GRADIENT SOUTHWEST WIND GUSTS 15-20 KT AT ALL SITES DURING THE
AFTN.

TONIGHT...VFR CLEAR THIS EVENING THEN A DECK OF BKN CIGS AOA 5000
FT ARRIVES N OF I-78 (NEAR KABE AND KRDG) AFTER 04Z/8 ASSOCIATED
WITH A DECAYING BAND OF CONVECTION AHEAD OF THE EWD MOVING COLD
FRONT.

OUTLOOK...
WEDNESDAY THROUGH THURSDAY NIGHT: POTENTIAL MVFR AND IFR
RESTRICTIONS IN SHOWERS AND THUNDERSTORMS, HIGHEST CHANCES EACH
AFTERNOON AND EVENING. WEST-SOUTHWEST WIND GUSTS AT OR UNDER 20
KNOTS.

FRIDAY THROUGH SATURDAY NIGHT: VFR. WINDS AT OR UNDER 10 KNOTS,
MAINLY NORTHERLY.

&&

.MARINE...
SUB-SCA CONDITIONS EXPECTED THROUGH THIS EVENING. ATLC SEAS MAY
INCREASE TO THE HAZARDOUS 5 FT THRESHOLD LATE TONIGHT BUT NO SCA
ATTM SINCE DURING WARM AIR ADVECTION, GUIDANCE TENDS TO HAVE A
HIGH BIAS ON THE SEAS.

WINDS WILL BECOME SW TODAY AND INCREASE TO 15 TO 20 KT LATE TODAY
AND TONIGHT.

OUTLOOK...
SUB-SCA WINDS AND SEAS EXPECTED. ANY WIND GUSTS LOOK TO REMAIN
BELOW 20 KNOTS, MORE SOUTHWESTERLY THROUGH WEDNESDAY NIGHT THEN
MORE NORTHERLY THROUGH SATURDAY NIGHT. SEAS AROUND FOUR FEET ON
WEDNESDAY AND THURSDAY. THE HIGHEST CHANCE OF THUNDERSTORMS IS
WEDNESDAY AFTERNOON AND EVENING THEN AGAIN LATER THURSDAY.

&&

.RIP CURRENTS...
FORECASTING A LOW RISK TODAY USING A 3 FT 5 SECOND SOUTHERLY
SWELL THIS AFTERNOON OR EARLY THIS MORNINGS 2 FT 9 SECOND. COMBINE
THAT WITH A SOUTHERLY WIND THAT INCREASES TO 12-13 KT THIS
AFTERNOON AND WE GET A LOW RISK ALONG OUR WATERS.

WE CANNOT OVEREMPHASIZE...LOW RISK DOES NOT MEAN NO RISK.
TRANSITORY AND RECURRENT RIP CURRENTS OCCUR EVERY DAY. PLAY IT
SMART AND SWIM SAFELY IN THE PRESENCE OF A LIFEGUARD WHO KNOWS
WHAT THEY'RE DOING IF A RESCUE IS NEEDED. THEY ARE THERE INSTANTLY
TO SAVE LIVES INSTEAD OF BE NOTIFIED TO LATER RECOVER.

TIDE GOING OUT THIS AFTERNOON FOSTERS A POSSIBLE ENHANCED LOW
RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS, ESPECIALLY
COMBINED WITH AN INCREASING SOUTH WIND.

MEDIA COMMUNICATION OF THE INCREASED RIP CURRENT DANGER SWIMMING
AWAY (OUTSIDE) FROM THE WATCHFUL EYES OF LIFEGUARDS IS VERY
IMPORTANT. RAISING AWARENESS CAN BE A LIFESAVER, FOR ALL AGES BUT
EVEN MORE SO FOR THE VULNERABLE 10-29 AGE MALES THAT COMPRISE THE
PREPONDERANCE OF RIP CURRENT RELATED FATALITIES. INTERVIEWS CAN BE
CONDUCTED. JUST CONTACT US.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GAINES
NEAR TERM...IOVINO
SHORT TERM...DRAG
LONG TERM...GAINES
AVIATION...DRAG/GAINES
MARINE...DRAG/GAINES
RIP CURRENTS...DRAG
Hazardous weather outlook, Jul 7, 5:34 AM EDT, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
534 AM EDT TUE JUL 7 2015

NJZ001-007>010-012-015-PAZ054-055-060>062-101-103-105-106-080945-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-
UPPER BUCKS-LOWER BUCKS-
534 AM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A COUPLE OF NARROW SWATHS OF POTENTIAL FLASH FLOOD PRODUCING
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON, MAINLY ALONG AND NORTH
OF INTERSTATE 78. THIS IN RESPONSE TO EXCESSIVE SHORT DURATION
RAINFALL OVER POOR DRAINAGE AREAS INCLUDING HIGHWAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AND THURSDAY THAT
MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF
ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-PAZ070-071-102-
104-080945-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER-
EASTERN MONTGOMERY-
534 AM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AND THURSDAY THAT
MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF
ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-080945-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
534 AM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AND THURSDAY THAT
MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF
ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-080945-
DELAWARE BEACHES-
534 AM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY AND THURSDAY THAT
MAY BE ACCOMPANIED BY HEAVY RAINFALL. LOCALIZED FLOODING OF
ROADWAYS AND AREAS OF POOR DRAINAGE IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-080945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
534 AM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 7, 3:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 PM EDT TUE JUL 7 2015

NJZ001-007>009-PAZ062-072030-
MORRIS-SUSSEX-HUNTERDON-WARREN-NORTHAMPTON-
326 PM EDT TUE JUL 7 2015

...A CLUSTER OF HEAVY SHOWERS WILL AFFECT NORTHERN
HUNTERDON...SOUTHERN WARREN... WESTERN MORRIS...SOUTH CENTRAL
SUSSEX...NORTHERN BUCKS AND SOUTHEASTERN NORTHAMPTON COUNTIES...

AT 324 PM EDT...A CLUSTER OF HEAVY SHOWERS WAS OVER WASHINGTON...OR
15 MILES NORTHEAST OF EASTON...MOVING NORTHEAST AT 15 MPH.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE SHOWERS...AND MAY
CAUSE LOCALIZED FLOODING OF POOR DRAINAGE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THESE SHOWERS WILL BE NEAR...
  CALIFON AND GREAT MEADOWS-VIENNA AROUND 340 PM EDT.
  BEATYESTOWN AROUND 350 PM EDT.
  LONG VALLEY AND ALLAMUCHY-PANTHER VALLEY AROUND 355 PM EDT.
  HACKETTSTOWN AROUND 400 PM EDT.
  CHESTER AROUND 410 PM EDT.
  STANHOPE AND BUDD LAKE AROUND 420 PM EDT.
  MENDHAM...NETCONG AND SUCCASUNNA AROUND 425 PM EDT.
  DOVER...HOPATCONG...WHARTON...MOUNT ARLINGTON...VICTORY GARDENS AND
SUCCASUNNA-KENVIL AROUND 430 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE PALMER HEIGHTS...
BEATTYESTOWN AND PHILLIPSBURG.

LAT...LON 4081 7448 4059 7519 4061 7520 4058 7527
      4068 7536 4105 7464
TIME...MOT...LOC 1924Z 243DEG 14KT 4078 7495

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:18 PM EDTFlash Flood WarningPHIHunterdon4 hr
Jul 6, 8:52 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren4 hr
Jul 7, 3:49 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren4 hr
Jul 7, 4:12 PM EDTSpecial Weather StatementPHIMercer33 min
Jul 7, 4:36 PM EDTSpecial Weather StatementPHIMiddlesex39 min
Jul 7, 4:51 PM EDTSpecial Weather StatementPHIWarren39 min
Jul 7, 3:28 PM EDTSpecial Weather StatementPHINorthampton62 min
Jul 7, 3:54 PM EDTSpecial Weather StatementPHIMonroe36 min
Jul 7, 4:20 PM EDTSpecial Weather StatementPHIMonroe40 min
Jul 6, 10:05 PM EDTSpecial Weather StatementPHIHarford55 min

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.